# SDR SWIA971409

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Engine: Pwa PW118B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22201T011400
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION INOP.  RETURNED TO PSP.  REMOVED ELECTRO PNEUMATIC OUTFLOW VALVE, INSPECTED SHAFT FOR STRAIGHTNESS AND OHMED TORQUE MOTOR.  ALL CHECKED GOOD.  REINSTALLED VALVE.  OHMED AND MEGGED WIRING FROM CONTROLLER TO VALVE, CHECKS OK.  REPLACED RELAY K0127 AND INSTALLED SERVICEABLE ELECTRONIC PRESSURIZATION CONTROLLER.  PERFORMED TEST FLIGHT AND CHECKS OK.
